# SDR IPXA2023092655738

- Difficulty date: September 6, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 55,281 hours, 8,690 cycles
- System (JASC): 5200 · Doors
- Part: Bearing
- Part number: UNKNOWN
- Part serial: NA
- Condition: Worn
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT- BEARING , NO.1 MAIN ENTRY FREIGHTER DOOR LATCH LH LOWER TORQUE TUBE , TOTAL:1EA.(REPLACE) I.A.W AMM 52-11-01-735-080 REV 108 REPLACED L1 ENTRY DOOR LATCH ROLLER BEARING AND CONDITION CHECK NORMAL. C/W REVIEW
